# SDR SWAA2024030658916

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,314 hours, 35,229 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR HAS CRACK<[01] OK TO CONT PER MEL 25-16-01 SP1B;[02] 01 - REMOVED AND REPLACED PER [AMM 25-52-10-401-NG (CARGO FLOOR PANEL - REMOVAL/INSTALLATION - PERMANENT)]
